# SDR DALA2016041903024

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 29R BS 180.  LONGERON WAS REPLACED IAW SRM 53-02, FIG 18, SHEET 2, 51-30-2, 51-10-4, 51-30-5, PAR 7, FIG 10, PAR 14, 21.
